Vitacost Ratings and Reviews

Top-rated product

Product Reviews

Tylenol Extra Strength Pain Reliever/Fever Reducer -- 500 mg - 100 Caplets

Contains Acetaminophen - 500 mg Per Caplet. Aspirin Free - Unlikely to Cause the Gastric Irritation Often Associated with Aspirin Naproxen Sodium or Even Ibuprofen. Recommended the Most by Doctors and Used the Most by Hospitals. Temporarily relieves minor aches and pains due to:. the common cold. headache. backache. minor pain of arthritis. toothache. muscular aches. premenstrual and menstrual cramps. Temporarily reduces fever
Overall rating:
5 / 5
5
 / 
5
(1 review) 0
Open Ratings Snapshot
Rating breakdown 1 review
5 Stars
1
4 Stars
0
3 Stars
0
2 Stars
0
1 Star
0
1 out of 1(100%)customers recommend this product.
Customer reviews for Tylenol Extra Strength Pain Reliever/Fever Reducer -- 500 mg - 100 Caplets
Ratings-only reviews for Tylenol Extra Strength Pain Reliever/Fever Reducer -- 500 mg - 100 Caplets
Based on 1 ratings-only review
Overall rating:
5 / 5
5 / 5
1 out of 1 recommend this product